# SDR SWAA2025101424024

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N8817L
- Make and model: Boeing 737-8
- Aircraft serial: 42537
- Aircraft time: 14,387 hours, 7,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORT FLASHLIGHT UNDER FORWARD F/A JUMPSEAT INOPERATIVE.   REPLACED FLASHLIGHT BATTERY IN REF TO AMM 25-64-00 OPS CHECK GOOD.
